| Model Number |
H7493941832250 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that moved on balloon occurred.A 2.50 x 32mm synergy xd drug eluting stent was selected for use.During preparation, it was noticed that the stent was partially detached from the balloon.The device was not used and the procedure was completed with a different device.There were no patient complication reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: a synergy xd mr us 2.50 x 32mm stent delivery system was returned for analysis.A visual examination of the stent found stent damage.Stent struts from the mid to distal region were stretched and pulled over the distal tip.The undamaged stent outer diameter was measured using snap gauge and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found no issues.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during analysis.
Event or Problem Description